# SDR HEEA0014848

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 204060762103
- Condition: Failed
- Location: M/R Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER BEEPING TO FULL DECREASE RPM, RPM WILL GRADUALLY INCREASE.
